TU Darmstadt / ULB / TUbiblio

Conservation laws of surfactant transport equations

Kallendorf, Christina and Cheviakov, Alexei F. and Oberlack, Martin and Wang, Yongqi :
Conservation laws of surfactant transport equations.
[Online-Edition: http://dx.doi.org/10.1063/1.4758184]
In: Physics of Fluids, 24 (10) pp. 102105-1. ISSN 1070-6631
[Article] , (2012)

Official URL: http://dx.doi.org/10.1063/1.4758184
Item Type: Article
Erschienen: 2012
Creators: Kallendorf, Christina and Cheviakov, Alexei F. and Oberlack, Martin and Wang, Yongqi
Title: Conservation laws of surfactant transport equations
Language: English
Journal or Publication Title: Physics of Fluids
Volume: 24
Number: 10
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Date Deposited: 18 Mar 2013 13:59
Official URL: http://dx.doi.org/10.1063/1.4758184
Identification Number: doi:10.1063/1.4758184
Export:

Optionen (nur für Redakteure)

View Item View Item